Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2012, 4:31 PM CDT for Cass County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 4:31 PM CDT (21:31 UTC)
- Expired
- May 6, 2012, 5:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 23 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:47 PM CDT | HAIL 0.88 | Raymore, MO | PENNY TO NICKEL SIZE HAIL FALLING IN SOUTH RAYMORE. |
| May 6, 5:03 PM CDT | HAIL 0.88 | 1 S Belton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1880 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
559
WUUS53 KEAX 062131
SVREAX
MOC037-062200-
/O.NEW.KEAX.SV.W.0036.120506T2131Z-120506T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 500 PM CDT
* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PECULIAR...
AND MOVING NORTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
PECULIAR...BELTON AND RAYMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 9455 3871 9461 3877 9461 3885 9454
3884 9446 3877 9431
TIME...MOT...LOC 2132Z 222DEG 11KT 3873 9453
HAIL...1.25IN
WIND...60 MPH
$$
DEROCHE2 follow-up statements
868
WWUS53 KEAX 062138
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 PM CDT SUN MAY 6 2012
MOC037-062200-
/O.CON.KEAX.SV.W.0036.000000T0000Z-120506T2200Z/
CASS MO-
438 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CASS COUNTY UNTIL 500 PM CDT...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELTON...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BELTON AND RAYMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3872 9458 3877 9461 3885 9454 3884 9446
3877 9431 3870 9453
TIME...MOT...LOC 2138Z 204DEG 12KT 3876 9454
HAIL...1.50IN
WIND...60 MPH
$$
DEROCHE015
WWUS53 KEAX 062150
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT SUN MAY 6 2012
MOC037-062200-
/O.CON.KEAX.SV.W.0036.000000T0000Z-120506T2200Z/
CASS MO-
450 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CASS COUNTY UNTIL 500 PM CDT...
AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELTON...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BELTON AND RAYMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9461 3885 9454 3884 9446 3881 9439
3874 9441 3871 9449
TIME...MOT...LOC 2151Z 204DEG 12KT 3880 9452
HAIL...1.50IN
WIND...60 MPH
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 1:08 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 6, 1:08 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 108 PM CDT SUN MAY 6 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today-Tuesday)... Main focus for the short term will be on the potential for strong to severe thunderstorms to develop as a cold front moves through the region. Overnight, convection ignited across Nebraska and into southern Minnesota in the vicinity of a cold front, with additional thunderstorms developing ahead of the front along the advancing gust front. Although this front has moved very little during the overnight hours, it should become more progressive into the morning hours. Models show this boundary moving into extreme northwest Missouri by late morning and continuing to track southeastward across the forecast area through the afternoon and early evening hours. As a result, precipitation may move into extreme northern Missouri by later this morning, becoming more widespread through the afternoon. As seen overnight, convection may form not only along the cold front but also along any outflow boundaries that may develop ahead of the advancing front. This activity will be entering a very unstable atmosphere over the region this afternoon as models continue to show instability upwards of 4000-5000 J/kg of MUCAPE. Although 0-6km shear looks to be quite weak -- 25-30 kts, the strong instability over the region should be enough to help produce strong to severe thunderstorms and possibly the development of supercells. Thunderstorm activity is expected to ramp up during the afternoon hours and persist through the evening as the front exits the region. The primary severe threats with this activity will be large hail and damaging winds. However, with the combination of the advancing cold front and the potential for outflow boundaries to interact with this front, cannot rule out the possibility that this boundary interaction could result in a few isolated tornadoes. Additionally, given the weak wind shear over the region, could also see areas of localized flooding due to slow moving storms producing heavy rainfall. This activity is expected to persist through the overnight hours and still be present across central Missouri Monday morning before exiting southeast of the forecast area by Monday afternoon. High pressure will move into the Northern and Central Plains behind this system, resulting in dry conditions for Tuesday and Tuesday night. As for temperatures, one more day of above normal conditions in the 80s is expected today as the southerly winds should not start veering to the northwest until later in the afternoon across northern Missouri. These northwesterly winds will stay in place through mid week as the surface high remains focused just west of the region. As a result, more seasonal conditions are expected Monday and Tuesday with highs in the lower 70s. ACH Medium Range (Wednesday through Saturday)... Later half of the forecast will arrive with pleasant conditions prevailing across the Central Plains. A modest Canadian surface high will be oozing across the Plains States with the help of a shortwave ridge. This will allow for dry conditions to prevail with temperatures kicking around a little below to a little above normal for Wednesday and Thursday respectively. Questions on the forecast quickly center of Friday and Saturday as a shortwave trough will be sliding east along the Canadian border, with a weak cutoff circulation kicking out of the Four Corners region across the Southern Plains. Medium range models have all shifted in the same direction over the last 24 hours worth of model runs adding some confidence to the late week forecast. Models seem to be better resolving the Canadian border trough and weak Four Corners circulation with the latest runs as output solutions look less prone to phasing these northern and southern stream features. This has resulted in the focus for activity looking like it will split around our section of Kansas and Missouri, as best dynamics go with the Canadian border trough, and thermodynamics with the weak circulation kicking out across the Southern Plains. Convective potential along the front is looking to be limited, so have clipped POPs a little in the last couple of days of the forecast, but will continue to carry chance thunderstorm POPs Friday night into Saturday. Cutter && .AVIATION... For the 18Z TAFs...earlier outflow boundary and ongoing scattered convection ahead of the primary cold front has complicated the forecast. This pre-frontal convection has moved out of all 3 terminals with the airmass temporarily stabilized. Still expect to see a much larger area of showers and thunderstorms form northwest of the terminals along the true synoptic cold front later this afternoon and then advance southeast. Confidence on timing is below average due to the earlier storms and a likely delay in the new convection forming along the cold front. Will broadbrush with prevailing thunder in the terminals until around midnight even though I do not expect thunder to be ongoing for the entire time from 21z-06z. Will transition out of thunder after midnight but maintain showers till after sunrise. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 6, 1:50 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 150 PM CDT SUN MAY 6 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 150 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ASSOCIATED WITH AN EARLIER OUTFLOW BOUNDARY HAVE TEMPORARILY STABILIZED THE AIRMASS OVER WEST CENTRAL MISSOURI. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OVER THE EASTERN PORTION OF THE REGION. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE TRUE COLD FRONT OVER NORTHWEST MISSOURI DURING THE LATE AFTERNOON AND FORM A LINE THAT WILL TRACK SOUTHEAST AND AFFECT MOST OF THE FORECAST AREA DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREATS. WHILE THE TORNADIC THREAT WILL BE MINIMAL IT CANNOT BE RULED OUT ENTIRELY AS ANY COLLIDING BOUNDARIES COULD RESULT IN A BRIEF TORNADO. ADDITIONALLY...VERY HEAVY RAINS AND FREQUENT LIGHTNING WILL ACCOMPANY THE STRONGER STORMS AND COULD LEAD TO FLASH FLOODING IN THOSE AREA FROM KANSAS CITY TO NEAR CHILLICOTHE WHICH RECEIVED HEAVY RAINFALL EARLIER TODAY. WHILE THE SEVERE THREAT SHOULD DIMINISH IF NOT END ENTIRELY BY LATE EVENING SCATTERED THUNDERSTORMS WILL CONTINUE WELL INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL LIKELY STILL BE LINGERING ACROSS PARTS OF WEST CENTRAL TO NORTHEASTERN MISSOURI MONDAY MORNING BEFORE EXITING SOUTHEAST OF THE OUTLOOK AREA BY EARLY MONDAY AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS FROM THIS LINGERING ACTIVITY IS LOW. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A WEAK COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. MJ
In the hours before
Local storm report, May 6, 1:41 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
141 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL SALISBURY 39.42N 92.80W
05/06/2012 M0.88 INCH CHARITON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTING NICKEL TO DIME SIZE HAIL
&&
KBRONISLocal storm report, May 6, 2:38 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 1 SE MOBERLY 39.41N 92.42W
05/06/2012 E65 MPH RANDOLPH MO TRAINED SPOTTER
3 INCH LIMBS DOWN
&&
DDEROCHELocal storm report, May 6, 3:46 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND GST MOBERLY 39.42N 92.44W
05/06/2012 M58 MPH RANDOLPH MO AWOS
THE MOBERLY AWOS REPORTED A 58 MPH WIND GUST.
&&
CBOWMANLocal storm report, May 6, 4:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MOBERLY 39.42N 92.44W
05/06/2012 RANDOLPH MO TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH, SNAPPED
OFF A TWO AND A HALF FOOT DIAMETER TREE. THE TREE FELL
AGAINST A POWER POLE AND BROUGHT IT AND A POWER LINE
DOWN.
&&
GAMISLocal storm report, May 6, 4:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 S GOWER 39.58N 94.59W
05/06/2012 M0.88 INCH CLINTON MO TRAINED SPOTTER
&&
GAMISSpecial weather statement, May 6, 4:25 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 PM CDT SUN MAY 6 2012 KSZ105-062200- JOHNSON KS- 425 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS UNTIL 500 PM CDT... AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUDORA...OR 7 MILES SOUTHWEST OF DE SOTO... MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME WESTERN JOHNSON COUNTY. THE LARGER HAIL ASSOCIATED WITH THIS STORM MAY MOVE INTO FAR NORTHWESTERN JOHNSON COUNTY SOON AND A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3897 9501 3886 9501 3887 9506 3896 9506 TIME...MOT...LOC 2123Z 280DEG 6KT 3892 9507 DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:34 AM CDT | Special Weather Statement | EAX | Harrison | 26 min |
| May 6, 9:35 AM CDT | Special Weather Statement | EAX | Ray | 40 min |
| May 6, 9:38 AM CDT | Special Weather Statement | EAX | Clay | 37 min |
| May 6, 10:41 AM CDT | Special Weather Statement | EAX | Jackson | 34 min |
| May 6, 11:02 AM CDT | Areal Flood Advisory | EAX | Jackson | 5 hr |
| May 6, 12:12 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| May 6, 12:14 PM CDT | Special Weather Statement | EAX | Clinton | 31 min |
| May 6, 12:28 PM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 32 min |
| May 6, 12:59 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 31 min |
| May 6, 1:24 PM CDT | Special Weather Statement | EAX | Chariton | 51 min |
| May 6, 1:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 28 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Saline | 33 min |
| May 6, 2:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| May 6, 4:46 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton | 44 min |
| May 6, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 28 min |
| May 6, 5:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 29 min |
| May 6, 5:16 PM CDT | Tornado Warning | EAX | Cass | 29 min |
| May 6, 5:30 PM CDT | Special Weather Statement | EAX | Daviess | 45 min |
| May 6, 5:34 PM CDT | Special Weather Statement | EAX | Cass | 26 min |
| May 6, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 36 min |
| May 6, 5:51 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 24 min |
| May 6, 6:02 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 28 min |
| May 6, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 30 min |
| May 6, 6:18 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 5 hr |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| May 6, 6:45 PM CDT | Special Weather Statement | EAX | Gentry | 45 min |
| May 6, 6:47 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 28 min |
| May 6, 6:58 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.